# SDR 96FDEA00742

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0152, FOUND THE FUSELAGE SKIN TO BE GOUGED AT BS 307 RBL 63 WL 249, ADJACENT TO THE FORWARD ENTRY DOOR FUSELAGE TORQUE TUBE.  REMOVED DAMAGED AREA, REPAIRED SKIN IAW FEDEX SRM 53-30-3.
